'Lattices' des groupes abéliens finis.

Hugo Ribeiro

Commentarii mathematici Helvetici (1949)

  • Volume: 23, page 1-17
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Ribeiro, Hugo. ""Lattices" des groupes abéliens finis.." Commentarii mathematici Helvetici 23 (1949): 1-17. <http://eudml.org/doc/138972>.

author = {Ribeiro, Hugo},
journal = {Commentarii mathematici Helvetici},
keywords = {Rings, modules, fields},
pages = {1-17},
title = {"Lattices" des groupes abéliens finis.},
url = {http://eudml.org/doc/138972},
volume = {23},
year = {1949},

AU - Ribeiro, Hugo
TI - "Lattices" des groupes abéliens finis.
JO - Commentarii mathematici Helvetici
PY - 1949
VL - 23
SP - 1
EP - 17
KW - Rings, modules, fields
UR - http://eudml.org/doc/138972
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.